I assumed it was the Prozac but I was just reading on this forum that people can gain weight from klonopin so which is most likely the culprit? 80 mg Prozac. .5 klonopin 3 times a day. thank you. I go to pdoc tomorrow.
Hi, it's difficult to say? Personally i have heard more stories of weight gain through taking Prozac. It is one of those undesirable side effects, that can be difficult to beat. I have fallen foul to this as well. It is more important than ever to exercise and eat a healthy diet when taking medications that can cause weight gain.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jan 2010 • 3 answers
Posted 22 Oct 2014 • 1 answer
Posted 8 Jan 2017 • 0 answers
I started taking Prozac about 5 months ago and gained 25 lbs. My doctor is weaning me off of Prozac?
Posted 23 Jan 2017 • 2 answers
Posted 10 Dec 2017 • 0 answers